# SDR DHL9974006C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT  WING COVE PANEL OUTBD OF NR 4 FLAP TRACK LOWER SKIN DAMAGED.  INSTALLED FILLER REPAIR PER SRM 51-40-1, 9  BY 8, N/R 1248.
